# SDR 95ZZZM227

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: A3060719101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT 3E-5E LENS WILL NOT STAY IN PLACE.  REPLACED EMERGENCY EXIT FLOOR LIGHT STRIP AT 3E-5E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
